Is Excessive Need To Yawn A Side Effect Of Adderall?

Question

Asked by Kelley

Is Excessive Need To Yawn A Side Effect Of Adderall?

am 33 and was just prescribed 20mg Adderall XR. I haven't experienced any side effects and seem to be doing very well on it. However, I am experiencing the need to yawn a lot more than normal and not do to tiredness. Its more of a feeling the need to yawn to get a full deep breath into my lungs and it seems to take several attempts to really get a good yawn. I do have asthma as well but this feeling of not getting a deep breath is nothing like when I have an actual attack. I would appreciate any feedback if this might be a side effect anyone else has experienced.

Answer

Kelley

Thank you for your question and welcome to ADHDCentral.com.

I am not a medical professional and would not be able to give you medical advice.

Yawning is not listed as one of the side effects of Adderall, however, that does not mean you are not experiencing yawning as a side effect.

Usually, side effects disappear over the first few weeks of taking medications. If you continue to experience this after several weeks, you might want to discuss it with your doctor

For more information:

Adderall Side Effects

Eileen

Answered by Eileen Bailey